# SDR USAA030099

- Difficulty date: June 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRAKED .75 INCHES LONG, SKIN BS 360 S27L, S27R, LOWER CENTERLINE.  INSTALLED DOUBLER FROM BS 360-380 ON BOTTOM C/L OF SKIN PER TYPICAL REPAIR 53-30-07.  (M)
